Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homogeneous games. II


Author: J. R. Isbell
Journal: Proc. Amer. Math. Soc. 11 (1960), 159-161
MSC: Primary 90.00; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0118541-8
MathSciNet review: 0118541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Isbell, Homogeneous games, Math. Student vol. 25 (1957) pp. 123-128.
  • [2] R. D. Luce and H. Raiffa, Games and decisions: Introduction and critical survey, New York, 1957.
  • [3] J. Singer, A theorem in finite projective geometry and some applications to number theory, Trans. Amer. Math. Soc. vol. 43 (1938) pp. 377-385.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.00, 20.00

Retrieve articles in all journals with MSC: 90.00, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0118541-8
Article copyright: © Copyright 1960 American Mathematical Society